Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair is turning white. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
My hair is very dull and dead per my age it also earlier white shine and very weak. pls suggest correct solution or treatment.
Posted Thu, 14 Mar 2013 in Skin Hair and Nails
Answered by Dr. Kruti 3 hours later

Thanks for posting your query.

Premature greying of hair or white hair as we commonly refer to it is commonly seen these days due to increased stress, lack of good nutrition, pollution, using of harsh chemicals for straightening of hair and frequent hair colouring.

I would recommend you to take a multivitamin and biotin supplements daily. Biotin is the vitamin good for hair growth.

Also intake of proteins and XXXXXXX leafy vegetables.

Application of hair oil before every hair wash and conditioning after every shampoo would be helpful.

Also it will be helpful to take calcium pantothenate supplements which are thought to slow down the progress of greying of hair.

Hope my recommendations are helpful to you.

Please let me know if I can address any additional concerns for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor